# SDR DALA1032819853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LT WING FLAP, NR4 FLAP HINGE OTBD INSIDE ACCESS HOLE SUPPORT ANGLE IS CRACKED.  REMOVED FLAP HINGE SUPPORT ANGLE (NR 4) IAW SRM 51-30-02.  INSTALLED NEW SUPPORT ANGLE PN 09-2700-3-2828,  PO0304W007 AND NEW BRACKET PN 09-2100-3-0515 IAW SRM 51-30-02 AND DWG 9957450 REPLACED NR4 FLAP HINGE FITTING IAW 51-30-01.
